# SDR AALA201703169037

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 49,563 hours, 24,445 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR PORT WINDOW FOGGED OVER AND OBSTRUCTS VISION.  REMOVED AND REPLACED WINDOW SEAL IAW AMM 56-30-00.  LEAK AND OPERATIONAL CHECK GOOD.
